# SDR NACA2023073150003

- Difficulty date: July 25, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 54,415 hours, 59,989 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NOTED ON UPPER WING SURFACE AFT OF SLAT #3. REPAIRED DAMAGE TO THE #3 SLAT REF SRM 51-70-01 REPAIR 4
